M. Baake, R. V. Moody, and M. Schlottmann, -adic internal spaces, Journal of Physics A: Mathematical and General, vol.31, issue.27, p.31, 1988.
DOI : 10.1088/0305-4470/31/27/006

URL : https://hal.archives-ouvertes.fr/hal-01333533

P. Chidyagwai and C. Reiter, A local cellular model for growth on quasicrystals, Chaos, Solitons & Fractals, vol.24, issue.3, pp.803-812, 2005.
DOI : 10.1016/j.chaos.2004.09.092

M. Gardner, Mathematical Games -The fantastic combinations of John Conway's new solitaire game " life, pp.120-123, 1970.

M. Gardner, Extraordinary nonperiodic tiling that enriches the theory of tiles, Mathematical Games, Scientific American, pp.110-121, 1977.

A. P. Goucher, Gliders in Cellular Automata on Penrose Tilings, Journal of Cellular Automata, vol.7, issue.5-6, pp.385-392, 2012.

B. Grünbaum and C. G. Shephard, Tiling and Patterns (1987) Freeman

T. Hutton, Ready: a cross-platform implementation of various reaction-diffusion systems, https://github

R. Lück, BASIC IDEAS OF AMMANN BAR GRIDS, International Journal of Modern Physics B, vol.07, issue.06n07, pp.1437-1453, 1993.
DOI : 10.1142/S0217979293002420

C. Mann, Heesch's Tiling Problem, The American Mathematical Monthly, vol.111, issue.6, pp.509-517, 2004.
DOI : 10.2307/4145069

M. Mcclure, A Stohastic Cellular Automaton for Three-Coloring Penrose Tiles, Computers & Graphics, vol.26, pp.3-519, 2002.

N. Owens and S. Stepney, Investigation of the Game of Life cellular automata rules on Penrose tilings: lifetime, ash and oscillator statistics, Journal of Cellular Automata, vol.5, pp.3-207, 2010.

N. Owens and S. Stepney, The Game of Life Rules on Penrose Tilings: Still??Life and Oscillators, Game of Life Cellular Automata, pp.331-378, 2010.
DOI : 10.1007/978-1-84996-217-9_18

D. Schattschneider and N. Dolbilin, One corona is enough for the Euclidean Plane Quasicrystals and discrete geometry, Fields Institute Monographs, pp.193-199, 1998.
DOI : 10.1090/fim/010/08

B. Solomyak, Nonperiodicity implies unique composition for self-similar translationally finite Tilings, Discrete & Computational Geometry, vol.42, issue.2, pp.265-279, 1998.
DOI : 10.1007/PL00009386

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=